Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0910-7.pdf207.19 kBAdobe PDFView/Open
Title: Monoids with finite (regular) complete presentation(Semigroups, Formal Languages and Combinatorics on Words)
Authors: Kobayashi, Yuji
Katura, Masashi
Author's alias: 小林, ユウ治
勝良, 昌司
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 910
Start page: 40
End page: 43
URI: http://hdl.handle.net/2433/59540
Appears in Collections:Semigroups, Formal Languages and Combinatorics on Words

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.